Alert archive / California / Wind Advisories in 2015

Wind Advisory 22, NWS Los Angeles, CA

April 25, 2015Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Apr 25, 2015, 9:12 PM PDT for Los Angeles County, California. It took effect at Apr 25, 2015, 10:00 PM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2015, 9:12 PM PDT (04:12 UTC)
In effect from
Apr 25, 2015, 10:00 PM PDT
Expired
Apr 26, 2015, 3:00 AM PDT
In force
5 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WWUS76 KLOX 260412
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
912 PM PDT SAT APR 25 2015

...DAMAGING WINDS EXPECTED FOR PORTIONS OF THE MOUNTAINS TONIGHT
INTO SUNDAY MORNING...

.STRONG AND DAMAGING NORTHWEST TO NORTH WINDS WILL AFFECT THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES OVERNIGHT INTO
SUNDAY. THE FOCUS OF STRONGEST WINDS WILL BE ACROSS THE
INTERSTATE 5 CORRIDOR IN THE LOS ANGELES COUNTY MOUNTAINS...WHERE
DAMAGING GUSTS BETWEEN 60 AND 70 MPH CAN BE EXPECTED. THE GUSTY
NORTHERLY WINDS WILL EXPAND SOUTHWARD OVERNIGHT AND IMPACT
PORTIONS OF THE SANTA CLARITA VALLEY...SAN FERNANDO VALLEY...AND
SANTA MONICA MOUNTAINS. GUSTY NORTH CANYON WINDS TO 45 MPH WILL
ALSO AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS
OVERNIGHT.

CAZ059-260515-
/O.CAN.KLOX.HW.W.0006.000000T0000Z-150426T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
912 PM PDT SAT APR 25 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HIGH WIND WARNING.

GUSTY WEST WINDS WILL CONTINUE OVERNIGHT...WITH THE STRONGEST
WINDS NEAR 45 MPH AT TIMES. WITH THE WINDS REMAINING BELOW WARNING
THRESHOLDS...THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

CAZ087-261000-
/O.EXP.KLOX.WI.Y.0021.000000T0000Z-150426T0400Z/
/O.NEW.KLOX.WI.Y.0022.150426T0500Z-150426T1000Z/
CATALINA AND SANTA BARBARA ISLANDS-
INCLUDING THE CITY OF...AVALON
912 PM PDT SAT APR 25 2015

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.

* WINDS AND TIMING...AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH
  WITH GUSTS TO 40 MPH THROUGH THIS EVENING. LOCAL GUSTS OVER 50
  MPH WILL BE POSSIBLE. WINDS WILL BEGIN TO DIMINISH SOME AFTER
  MIDNIGHT.

* IMPACTS...GUSTY WINDS COULD GENERATE BLOWING DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ040-041-260515-
/O.EXP.KLOX.WI.Y.0021.000000T0000Z-150426T0400Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...MALIBU...
SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...LONG BEACH
912 PM PDT SAT APR 25 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. AS A RESULT...THE
WIND ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM PDT. EVEN SO...WEST
WINDS GUSTING TO NEAR 30 MPH WILL CONTINUE THROUGH LATE THIS
EVENING BEFORE DIMINISHING.

$$

CAZ053-054-261215-
/O.CON.KLOX.HW.W.0006.000000T0000Z-150426T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
912 PM PDT SAT APR 25 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY...

* WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. ISOLATED 
  GUSTS TO 70 MPH NEAR WHITAKER PEAK. STRONGEST WINDS THROUGH 
  THE INTERSTATE 5 CORRIDOR.

* TIMING...INCREASING THIS EVENING AND CONTINUING THROUGH EARLY 
  SUNDAY MORNING.

* IMPACTS...WINDS THIS STRONG COULD CAUSE PROPERTY DAMAGE AND 
  CREATE POWER OUTAGES FROM DOWNED POWER LINES. HAZARDOUS 
  DRIVING CONDITIONS ARE ALSO LIKELY DUE TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ039-052-261000-
/O.CON.KLOX.WI.Y.0021.000000T0000Z-150426T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
912 PM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30
  MPH WITH GUSTS TO 45 MPH TONIGHT...WITH ISOLATED GUSTS TO 55 MPH
  NEAR MONTECITO HILLS. WINDS WILL DIMINISH LATE TONIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY BETWEEN GAVIOTA AND GOLETA AND IN THE SAN MARCOS 
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-088-547-261215-
/O.CON.KLOX.WI.Y.0021.150426T0500Z-150426T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
912 PM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY...

* WINDS AND TIMING...AREAS OF NORTH WINDS INCREASING OVERNIGHT 
  TO 15 TO 25 MPH WITH GUSTS TO 40 MPH. ISOLATED GUSTS TO 50 MPH 
  ACROSS HIGHER TERRAIN.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE INTERSTATES 5 AND 405...AS WELL AS 
  HIGHWAY 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SIRARD
1 follow-up statement
512 
WWUS76 KLOX 261007
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
307 AM PDT SUN APR 26 2015

...WINDY THROUGH MONDAY MORNING...

.STRONG NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES THIS MORNING. THE FOCUS OF
STRONGEST WINDS WILL BE ACROSS THE INTERSTATE 5 CORRIDOR IN THE
LOS ANGELES COUNTY MOUNTAINS...WHERE GUSTS OF 60 MPH ARE EXPECTED.
THE GUSTY NORTHERLY WINDS WILL ALSO AFFECT PORTIONS OF THE SANTA
CLARITA VALLEY...SAN FERNANDO VALLEY...AND SANTA MONICA MOUNTAINS.

SUNDOWNER WINDS WILL OCCUR THIS EVENING AND A SANTA ANA WIND EVENT
WILL DEVELOP OVERNIGHT.

CAZ039-052-261815-
/O.EXP.KLOX.WI.Y.0021.000000T0000Z-150426T1000Z/
/O.NEW.KLOX.WI.Y.0023.150427T0100Z-150427T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
307 AM PDT SUN APR 26 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT MONDAY.

* WINDS AND TIMING...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS
  TO 45 MPH AND ISOLATED GUSTS TO 55 MPH NEAR MONTECITO HILLS WILL
  DEVELOP EARLY THIS EVENING AND PERSIST TO JUST BEFORE DAWN MONDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY BETWEEN GAVIOTA AND GOLETA AND IN THE SAN MARCOS 
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ087-261115-
/O.EXP.KLOX.WI.Y.0022.000000T0000Z-150426T1000Z/
CATALINA AND SANTA BARBARA ISLANDS-
INCLUDING THE CITY OF...AVALON
307 AM PDT SUN APR 26 2015

...WIND ADVISORY HAS EXPIRED...

WINDS WILL REMAIN JUST BELOW ADVISORY CRITERIA TODAY.

$$

CAZ053-054-261700-
/O.CON.KLOX.HW.W.0006.000000T0000Z-150426T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
307 AM PDT SUN APR 26 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING...

* WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. STRONGEST
  WINDS THROUGH THE INTERSTATE 5 CORRIDOR.

* TIMING...THE WINDS WILL PERSIST THROUGH MID MORNING.

* IMPACTS...WINDS THIS STRONG COULD CAUSE PROPERTY DAMAGE AND 
  CREATE POWER OUTAGES FROM DOWNED POWER LINES. HAZARDOUS 
  DRIVING CONDITIONS ARE ALSO LIKELY DUE TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ046-088-547-261700-
/O.CON.KLOX.WI.Y.0021.000000T0000Z-150426T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
307 AM PDT SUN APR 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

* WINDS AND TIMING...AREAS OF NORTH WINDS TO 15 TO 25 MPH WITH
  GUSTS TO 40 MPH WILL PERSIST THROUGH MID MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE INTERSTATES 5 AND 405...AS WELL AS 
  HIGHWAY 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 25, 8:30 PM PDT, 42 minutes earlier.

Area forecast discussion, Apr 25, 8:30 PM PDT, 42 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
830 PM PDT SAT APR 25 2015

.SYNOPSIS...
THE GUSTY WINDS WILL SHIFT MORE NORTHERLY TONIGHT...AND THEN
NORTHEAST ON SUNDAY AS HIGH PRESSURE MOVES IN. THE HIGH AND OFFSHORE
WINDS WILL BRING FAIR SKIES AND ABOVE NORMAL TEMPERATURES INTO
MIDWEEK. BUT THE LAST HALF OF THE WEEK WILL HAVE A COOLING TREND
WITH AN INCREASING MARINE LAYER AS A LOW APPROACHES.

&&

.SHORT TERM (TONIGHT-TUE)...A FAST MOVING COLD FRONT MOVED THRU THE
FORECAST AREA TODAY. THERE WERE SCATTERED SHOWERS OVER PARTS OF L.A.
COUNTY LATE TODAY WHICH LINGERED INTO EARLY THIS EVENING. CLEAR TO
PARTLY CLOUDY SKIES SHOULD PREVAIL FOR MANY PARTS OF THE FORECAST
AREA OVERNIGHT. THE N MTN SLOPES WILL HAVE PLENTY OF LEFTOVER CLOUDS
ALONG WITH A CHANCE OF RAIN AND SNOW SHOWERS MAINLY ON THE N SLOPES.

GUSTY W TO NW WINDS BEHIND THE FRONT AFFECTED MANY PARTS OF THE
DISTRICT INTO THIS EVENING AS WELL. GUSTY ONSHORE WINDS TO ADVISORY
LEVELS CONTINUED EARLY THIS EVENING FOR THE VTU/L.A. COUNTY COASTAL
AREAS. THERE IS A WIND ADVISORY IN EFFECT FOR THESE AREAS UNTIL 9 PM
THIS EVENING...WHEN WINDS ARE EXPECTED TO DIMINISH. GUSTY W WINDS IN
THE ANTELOPE VALLEY WERE NOTED AS WELL..BUT WINDS NEVER REALLY GOT
AS STRONG AS ORIGINALLY THOUGHT...AND WILL LIKELY CANCEL THE HIGH
WIND WARNING AND POSSIBLY REPLACE WITH A WIND ADVISORY PRIOR TO 9 PM
THIS EVENING. GUSTY NW TO N WINDS WILL PERSIST ACROSS THE SBA S
COAST AND MTNS...WITH A WIND ADVISORY IN EFFECT UNTIL 3 AM SUNDAY.
850 MB WINDS WILL TURN NW TO N AND INCREASE RAPIDLY THIS EVENING TO
45 KNOTS OR SO...AND THIS WILL BRING STRONG AND DAMAGING WIND GUSTS
TO THE L.A./VTU MTNS ESPECIALLY ALONG THE I-5 CORRIDOR. A HIGH WIND
WARNING IS IN EFFECT FOR THESE AREAS OVERNIGHT INTO SUN MORNING. THE
NORTHERLY WINDS WILL DESCEND TO LOWER ELEVATIONS AND CAUSE GUSTY
NORTHERLY WINDS OVERNIGHT INTO SUN MORNING FOR THE SANTA CLARITA
VLY...SANTA MONICA MTNS AND SAN FERNANDO VLY...WHERE WIND ADVISORIES
ARE ALSO IN EFFECT. PLEASE SEE THE LATEST NON-PRECIPITATION WEATHER
MESSAGE FOR FURTHER DETAILS ON THE HIGH WIND WARNING AND WIND
ADVISORIES.

AN UPPER LEVEL TROF OVER SERN CA THIS EVENING WILL PUSH E INTO THE
GREAT BASIN TONIGHT AND SUN. UPPER LEVEL RIDGING WILL BUILD OFF THE
CA COAST THRU SUN...WITH A BROAD NORTHERLY FLOW ALOFT OVER SRN CA.
THE UPPER RIDGE WILL GRADUALLY BUILD INTO CENTRAL AND NRN CA SUN
NIGHT AND MON...WITH A N TO NE FLOW ALOFT FOR SRN CA. THE UPPER
LEVEL RIDGE AXIS IS THEN FORECAST TO MOVE INTO SRN CA FOR TUE.

DRIER AIR WILL CONTINUE TO MOVE INTO THE REGION ON THE NORTHERLY
FLOW FOR SUN WITH MOSTLY CLEAR SKIES EXPECTED IN ALL AREAS EXCEPT
THERE SHOULD BE A FEW LINGERING CLOUDS IN THE MORNING ON THE N MTN
SLOPES.

WINDS WILL TURN NE AND BE GUSTY OVER PORTIONS OF VTU/L.A.COUNTIES
LATER SUN NIGHT INTO MON MORNING...ESPECIALLY BELOW AND THRU THE
FAVORED PASSES AND CANYONS. IT LOOKS LIKE WIND ADVISORIES MAY BE
NEEDED BY EARLY MON MORNING FOR THE SANTA MONICA MTNS...VTU COUNTY
VLYS...SANTA CLARITA VLY...AND THE  WESTERN SAN FERNANDO VLY. 850 MB
WINDS SHOULD INCREASE TO 45 TO 50 KT OVER THE L.A./VTU MTNS...WITH
STRONG AND GUSTY NE WINDS EXPECTED THERE...POSSIBLY TO WARNING
LEVELS. A HIGH WIND WATCH MAY BE NEEDED FOR THESE AREAS FOR LATER
SUN NIGHT INTO MON MORNING. WINDS ACROSS THE AREA WILL DIMINISH MON
AFTERNOON. THERE WILL BE WEAKER OFFSHORE WINDS ACROSS THE REGION MON
NIGHT INTO TUE MORNING...BELOW ADVISORY LEVELS. SKIES WILL BE MOSTLY
CLEAR ACROSS THE REGION MON AND TUE WITH MUCH WARMER TEMPERATURES
EXPECTED DURING THE PERIOD.

TEMPS OVER SWRN CA ARE FORECAST TO WARM TO A FEW DEGREES ABOVE
NORMAL FOR MANY AREAS ON SUN...AND TO MUCH ABOVE NORMAL ON MON AND
TUE...WITH HIGHS APPROACHING 90 DEGREES IN THE WARMEST VLYS
MON...AND REACHING INTO THE LOWER 90S FOR THE WARMEST VLYS ON TUE.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (WED-SAT)...WEAK UPPER TROUGH WILL BRING A RETURN OF
ONSHORE FLOW AND MARINE LAYER CLOUDS DURING THE EXTENDED PERIOD.
INITIALLY...THE LOW CLOUDS AND FOG ARE EXPECTED TO BE CONFINED TO
COASTAL AREAS...BUT SHOULD EXTEND FURTHER INLAND BY FRIDAY. THERE
WILL BE A GRADUAL COOLING TREND THROUGH THE EXTENDED PERIOD.

&&

.AVIATION...26/0020Z.

AT 2330Z...THERE WAS NO MARINE INVERSION PRESENT AT KLAX.

GENERALLY HI CONFIDENCE IN THE 00Z TAFS...ALTHO THERE IS SOME
UNCERTAINTY WITH THE TIMING AND EXTENT OF MVFR CIGS AT TIMES TONIGHT
INTO EARLY SUN FOR SEVERAL OF THE COAST AND VLY AIRFIELDS...WITH THE
TIMING OFF PLUS/MINUS ONE TO TWO HOURS. HI CONFIDENCE DRIER AIR
MOVING IN TONIGHT AND SUN WILL CLEAR TO THE AIRFIELDS TO
VFR...STARTING TONIGHT FOR AREAS S OF POINT CONCEPTION...AND
ELSEWHERE EARLY SUN MORNING. HI CONFIDENCE IN 00Z TAFS FOR KWJF AND
KPMD WITH VFR CONDITIONS THRU SUN. GUSTY W TO NW WINDS FOR COASTAL
AIRFIELDS WILL DIMINISH TONIGHT. AT KSBA...LOW LEVEL WIND SHEAR IS
EXPECTED 02Z-11Z DUE TO GUSTY N CANYON WINDS IN THE VICINITY. GUSTY
W WINDS AT KWJF AND KPMD WILL PERSIST TONIGHT INTO SUN MORNING.

KLAX...GENERALLY HI CONFIDENCE IN THE 00Z TAF...ALTHO THERE IS SOME
UNCERTAINTY WITH THE TIMING OF MVFR CIGS IMPROVING TO VFR WHICH MAY
BE OFF PLUS/MINUS ONE TO TWO HOURS. ONCE CLEARING TAKES PLACE...HI
CONFIDENCE DRIER AIR MOVING IN WILL KEEP VFR CONDITIONS AT THE
AIRFIELD THRU SUN EVENING. GUSTY W WINDS THIS EVENING WILL DIMINISH
TONIGHT.

KBUR...GENERALLY HI CONFIDENCE IN THE 00Z TAF...ALTHO THERE IS SOME
UNCERTAINTY WITH THE TIMING OF MVFR CIGS IMPROVING TO VFR WHICH MAY
BE OFF PLUS/MINUS ONE TO TWO HOURS. ONCE CLEARING TAKES PLACE AROUND
05Z...HI CONFIDENCE DRIER AIR MOVING IN WILL KEEP VFR CONDITIONS AT
THE AIRFIELD THRU SUN AFTERNOON.

&&

.MARINE...25/800 PM...
NORTHWEST WINDS WILL CONTINUE TO INCREASE OVER THE WATERS THIS
EVENING...STRONGEST OVER THE OUTER WATERS WHERE GUSTS 35 TO 40 KNOTS
ARE EXPECTED TO BE WIDESPREAD. THE INNER WATERS WILL ALSO SEE
MODERATE TO STRONG GUSTS...AND THERE IS A GALE WARNING IN EFFECT
OVERNIGHT FOR THE SOUTHERN INNER WATERS...PZZ650 AND PZZ655.

THE PERIOD WITH THE STRONGEST AND MOST WIDESPREAD GALE FORCE WINDS
WILL BE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. STEEP COMBINED SEAS
WILL LIKELY BUILD TO 9 TO 12 FEET IN THE OUTER WATERS AND 6 TO 8
FEET IN THE NEAR SHORE BASINS OVERNIGHT INTO SUNDAY...SUBSIDING LATE
SUNDAY NIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...SIRARD/GOMBERG
AVIATION...SIRARD
MARINE...SMITH
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 25, 6:00 AM PDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SAT APR 25 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-261300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

STRONG AND DAMAGING WINDS WILL DEVELOP ACROSS THE WESTERN PORTION OF
THE ANTELOPE VALLEY BY LATE THIS MORNING OR EARLY AFTERNOON. BLOWING
SAND AND DUST COULD CAUSE VISIBILITY TO LOWER TO NEAR ZERO AT TIMES
FOR MOTORISTS ON HIGHWAYS 14 AND 138. WINDS SHOULD DIMINISH SOME BY
LATE THIS EVENING. A HIGH WIND WATCH IS IN EFFECT FOR THE LOS
ANGELES AND VENTURA COUNTY MOUNTAINS FROM THIS EVENING INTO EARLY
SUNDAY MORNING. THERE WILL ALSO BE GUSTY WEST WINDS ACROSS THE
COASTAL AREAS OF LOS ANGELES AND VENTURA COUNTIES THIS AFTERNOON
THROUGH EARLY THIS EVENING...AS WELL AS SUNDOWNER WINDS ACROSS THE
SANTA BARBARA SOUTH COAST AND ADJACENT SANTA YNEZ MOUNTAINS.

A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS THROUGH SUNDAY
NIGHT. EXPECT NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR ADVISORY LEVEL WINDS ACROSS THE SANTA
CLARITA AND SAN FERNANDO VALLEYS EARLY SUNDAY MORNING AS THE WINDS
FROM THE MOUNTAINS SPREAD SOUTH INTO THE THOSE AREAS. THE GALE
WARNING WILL CONTINUE FOR THE OUTER WATERS INTO SUNDAY NIGHT.

THERE WILL BE A SIGNIFICANT WARM UP ON MONDAY AND TUESDAY WITH A
MODERATE SANTA ANA WIND EVENT POSSIBLE MONDAY MORNING...BECOMING
MUCH WEAKER ON TUESDAY MORNING. HIGH TEMPS WILL REACH THE UPPER 80S
WITH A FEW VALLEY LOCATIONS REACHING 90 DEGREES.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:50 AM PDTSmall Craft AdvisoryLOX6 hr
Apr 26, 3:07 AM PDTWind AdvisoryLOXLos Angeles35 hr
Apr 26, 9:06 AM PDTSmall Craft AdvisoryLOX18 hr
Apr 26, 12:28 PM PDTWind AdvisoryLOX26 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.